# SDR MASA2019120912174

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 18,130 hours, 14,077 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Cam
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE W/N RETRACT
RE-RIGGED NOSE WHEEL STEERING CENTERING CAM
